# SDR SWAA2012101208467

- Difficulty date: September 14, 2012
- Submitted: October 15, 2012
- Operation: Air carrier
- Aircraft: N663SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23256
- Aircraft time: 82,704 hours, 65,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE CRACKED BETWEEN BS 348.2 TO BS 360+8, STR 7L.  REMOVED AND REPLACED SPLICE IAW SRM AND DWG.
